Couldn't find what you looking for?

TRY OUR SEARCH!

Im 17 years old and have a bf of 3 months we had intercourse on the 5th day of my cycle and i took the morning after pill 2 days later as the condom had broken. A week later i had 2 days of bleeding it was not painful and it seemed different to a period. I was due on the 27th may and still have not come on its now the 7th june which means i am 12 days late. Also on the 29th may i took a pregnacy test and it was negative i thought it was to soon so i waited until the 2nd june and i took another test which was also negative. I can't say i have had any pregnacy symptoms though iv have suffer alot more heart burn and headaches recently.
Can any one tell me why this is happened? Am i pregnant or not?

Loading...

Most commonly i have found that taking the morning after pill causes disruptions in monthly cycles but gradually returns to normal. That would explain having a light two day period and then a late period following. I am sure the nurse went over with you that it is possible to be pregnant even still after taking the pill, but is a ratio of 2/1000 still if you are concerned check with your doctor. dont stress yourself out to much love, this could cause disruptions in your cycle as well!!!
Reply

Loading...

If you had sex on your period you could have dissrupted your cicle and it might be a little off but if you took the morning after pill I dont think there's anything to worry about.
Reply

Loading...

the morning after pill throws cycles but if you are very worried take another test. they're free at the doctors in the Uk I'm not sure about america though. anyway if you are worried, this could delay your period as could stress and a change in diet.
Reply

Loading...